Mert Gürbüzbalaban

Journal article, 2017

Approximating the real structured stability radius with Frobenius-norm bounded perturbations


Nicola Guglielmi, Mert Gürbüzbalaban, Tim Mitchell, Michael L. Overton

SIAM Journal on Matrix Analysis and Applications, 38(4), pp. 1323–1353, 2017.

In brief

The real structured stability radius measures how large a real, structured perturbation a dynamical system can tolerate before losing stability. The paper shows the worst perturbations in the Frobenius norm can be taken to have rank at most two and builds an iterative method around that fact, which approximates the radius efficiently where the general problem is intractable.

Cite
@article{guglielmi2017radius,
  title   = {Approximating the real structured stability radius with Frobenius-norm bounded perturbations},
  author  = {Nicola Guglielmi and Mert Gürbüzbalaban and Tim Mitchell and Michael L. Overton},
  year    = {2017},
  journal = {SIAM Journal on Matrix Analysis and Applications},
  volume  = {38(4)},
  pages   = {1323--1353},
  doi     = {10.1137/16M1110169},
}

Return to all publications, the research program, or the home page.